# SDR SCNA97344

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Valve
- Part number: 75130
- Condition: Leaking
- Location: Rudder Pcu
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 330, A SYSTEM HYDRAULIC PRESSURE DECREASED TO ZERO.  FOLLOWED COM PROCEDURES AND DIVERTED TO DEN.  FOUND LOWER RUDDER PCU TRANSFER VALVE LEAKING, REMOVED AND REPLACED IN ACCORDANCE WITH MM 22-11-31.  INSPECTED A SYSTEM PRESSURE AND RETURN FILTERS.  REMOVED AND REPLACED NUMBER 1 AND NUMBER 2 ENGINE HYDRAULIC PUMPS IN ACCORDANCE WITH MM 29-11-33.
